Numerical solution for diffusion equations with distributed order in time using a Chebyshev collocation method

Hdl Handle:
http://hdl.handle.net/10034/620241
Title:
Numerical solution for diffusion equations with distributed order in time using a Chebyshev collocation method
Authors:
Morgado, Maria L.; Rebelo, Magda S.; Ferras, Luis L.; Ford, Neville J.
Abstract:
In this work we present a new numerical method for the solution of the distributed order time fractional diffusion equation. The method is based on the approximation of the solution by a double Chebyshev truncated series, and the subsequent collocation of the resulting discretised system of equations at suitable collocation points. An error analysis is provided and a comparison with other methods used in the solution of this type of equation is also performed.
Affiliation:
Universidade de Tras-os-Montes e Alto Douro; Universidade NOVA de Lisboa; University of Minho; University of Chester
Citation:
Morgado, M. L., Rebelo, M. S., Ferras, L. L., & Ford, N. J. (2017). Numerical solution for diffusion equations with distributed order in time using a Chebyshev collocation method. Applied Numerical Mathematics, 114, 108-123. DOI: 10.1016/j.apnum.2016.11.001
Publisher:
Elsevier
Journal:
Applied Numerical Mathematics
Publication Date:
9-Nov-2016
URI:
http://hdl.handle.net/10034/620241
DOI:
10.1016/j.apnum.2016.11.001
Additional Links:
http://www.journals.elsevier.com/applied-numerical-mathematics/
Type:
Article
Language:
en
EISSN:
1873-5460
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorMorgado, Maria L.en
dc.contributor.authorRebelo, Magda S.en
dc.contributor.authorFerras, Luis L.en
dc.contributor.authorFord, Neville J.en
dc.date.accessioned2016-11-04T10:33:14Z-
dc.date.available2016-11-04T10:33:14Z-
dc.date.issued2016-11-09-
dc.identifier.citationMorgado, M. L., Rebelo, M. S., Ferras, L. L., & Ford, N. J. (2017). Numerical solution for diffusion equations with distributed order in time using a Chebyshev collocation method. Applied Numerical Mathematics, 114, 108-123. DOI: 10.1016/j.apnum.2016.11.001en
dc.identifier.doi10.1016/j.apnum.2016.11.001-
dc.identifier.urihttp://hdl.handle.net/10034/620241-
dc.description.abstractIn this work we present a new numerical method for the solution of the distributed order time fractional diffusion equation. The method is based on the approximation of the solution by a double Chebyshev truncated series, and the subsequent collocation of the resulting discretised system of equations at suitable collocation points. An error analysis is provided and a comparison with other methods used in the solution of this type of equation is also performed.en
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.journals.elsevier.com/applied-numerical-mathematics/en
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectDistributed order differential equationsen
dc.subjectFractional differential equationsen
dc.subjectChebyshev methoden
dc.titleNumerical solution for diffusion equations with distributed order in time using a Chebyshev collocation methoden
dc.typeArticleen
dc.identifier.eissn1873-5460-
dc.contributor.departmentUniversidade de Tras-os-Montes e Alto Douro; Universidade NOVA de Lisboa; University of Minho; University of Chesteren
dc.identifier.journalApplied Numerical Mathematicsen
dc.date.accepted2016-11-02-
or.grant.openaccessYesen
rioxxterms.funderUnfundeden
rioxxterms.identifier.projectUnfundeden
rioxxterms.versionAMen
rioxxterms.licenseref.startdate2017-11-10-
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.